Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.Learn more
Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.
Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.
Decide how frequently you want your top-ups delivered and we'll do the rest.
With each regular delivery you'll get either 5% off or get our better offer price
Lemsip Max Flu Lemon Sachets are or the relief of the symptoms of heavy colds and flu, including aches and pains, headache, sore throat, nasal congestion or a runny nose, pain and congestion of sinusitis and lowering of temperature.
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 years and over: 1 sachet every 4-6 hours. No more than 4 doses should be taken in 24 hours. Do not give to children under 12 years of age.
Do not exceed the stated dose.
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children. If symptoms persist consult your doctor.
Do not take if: allergic to any of the ingredients, if you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days. Consult your pharmacist or doctor before taking if: You are pregnant or breastfeeding.
Active Ingredients (per sachet): Paracetamol 1000mg, Pseudoephedrine Hydrochloride BP 60mg
Also includes Sucrose and Aspartame
Total contents of Sachet 4.8g